[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: [IP] Eli Lily comments
Guys, I just met with my CDE today.. I go on the pump next Thursday by
the way.. and I asked her why some people have to switch their infusion
set after two days using humalog.. and this was her answer..
She said that after so long the body tries to close off the foreign
object sticking in it thus reducing the effectiveness of absorption
causing the need to change the set. She told me that Humalog was the
best insulin to use with a pump so far and that the "type" of insulin
doesn't cause the absorption problem it's the "foreign-object"
She also told me that it was unwise to mix the insulins.. She said why
set yourself up for that kind of unpredictability. True, I thought, but
if it really could extend the life of an infusion set, hell, that's a
savings all around.. So I guess that question is pre-mature for her
And since there is no real evidence to the contrary, other than
you couldn't say she was wrong about this, could we?
I'm thinking this might be an isolated problem, but I'm glad to know
it exists so I can have it in my bag of tricks when I need to start
> Chris wrote:
> > Please help Lily Help us.... also at their web site they now offer
> > college scholarships for diabetics - http://www.lilly.com/diabetes
> > Chris from Ind ..please respond to this we need to help ourselves by
> > helping Lilly improve their product! -- no I don't work for them!
> I called and spoke with one of their representatives who took all the
> info about Lily's use of humalog + 1/6 Velosulin. So far no contact
> back from E Lilly yet.
> In the mean time, I spoke to day with one of the CDE's at Lily's
> doc's office. She confirmed that others in their practice have
> experienced highs on the 3rd day but not a lot of folks. 2 others
> besides Lily are mixing V + H (small amounts of V) sucessfuly.
> email @ redacted